All Boards >> Crohn’s Disease and Colitis Board Discussions

Pages: 1
melissa23

Reged: 09/30/04
Posts: 42
Loc: Arkansas
Spoke too soon
      #135974 - 01/07/05 06:48 AM

Just when I think I am feeling better, just when I think things are starting to improve I hit a brick wall that is stopping me from my progress. The BM have slowed down, I am now only having a couple a day but they take anywhere from 15 to 20 minutes. I have increased joint pain with my knees and I am so sleepy all the time. I even left work early yesterday to get a nap before I picked my son up and it seemed to do no good. I go to bed tired I wake up tired I stay tired all the time. My family and I have no life because of the constint fatigue. What else can I do? I am already taking pentasa, remicade infusions, 6mp,iron infusions,fiber supplements and b-12 shots. Is there anything else I can do?

--------------------
Melissa Landers

My God be with you today, tomorrow and always

Post Extras: Print Post   Remind Me!   Notify Moderator  
mindyj

Reged: 05/14/04
Posts: 494
Loc: Northern Virginia
Re: Spoke too soon new
      #136133 - 01/07/05 01:45 PM

Hi Melissa,
I am so sorry to hear you're feeling so poorly! I'm sure it's frustrating to be taking SO much medicine and still feel sick. I'm sure some of the fatigue comes from the meds themselves... On the fatigue thing, do you know your hemocrit count? You say your taking iron, but where is it getting you as far as improvements in anemia? If the anemia is getting better, and you're still tired, there may be something else that's causing it. Other than that I don't have many ideas either and I hope others do, but I just wanted to chime in to say I hope you start to feel better soon and I hope your family is supportive on this - I'm sure you need that!
Hugs to you.
Min

Post Extras: Print Post   Remind Me!   Notify Moderator  
Bran

Reged: 01/09/05
Posts: 17
Loc: Memphis, TN
Re: Spoke too soon new
      #136575 - 01/09/05 02:45 PM

I felt like that all the time until recently, my doc put me on 10mg prednisone a day (for UC swelling) - yes it is a steroid but only for a short period of time. I have more energy than I've had in two years and it's great!!! I feel like myself again, and can juggle work, college, and the house all at once. I will only be on it for a few weeks until my flare up has subsided. I have had few side effects, only insomnia and a little jumpiness.

--------------------
~Bran

Post Extras: Print Post   Remind Me!   Notify Moderator  
Pages: 1


Extra information
0 registered and 8 anonymous users are browsing this forum.

Moderator:  Heather 

Print Thread

Permissions
      You cannot post until you login
      You cannot reply until you login
      HTML is enabled
      UBBCode is enabled

Thread views: 1602

 
Jump to

| Privacy statement Help for IBS Home

*
UBB.threads™ 6.2


Shop For IBS Here!